# SDR DALA2022041402616

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N144DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50064
- Aircraft time: 254 hours, 106 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND APU CAME ON LINE A STRONG ELECTRICAL BURNING ODOR SENSED IN COCKPIT AND FIRST CLASS CABIN AT GATE WE CYCLED APU OFF AND ON AND ODOR STILL PRESENT. C/W ODI NO GO PROCEDURES PERFORMED COMPLETION OF WORK CARD 0550- 2001 SMOKE AND FUMES PER WORK CARD PERFORMED EFIM PROCEDURES 1- 8458 ELIMINATION OF ODORS . NO ODORS AC OK FOR SERVICE. (LP# 5145012)
